# SDR AALA202301106228

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 19,750 hours, 8,320 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P11139
- Condition: Odor
- Location: Zone 100
- Part time: 19,765 hours, 8,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL TAXI WITH POWER UP GOT DIRTY SOCK SMELL IN COCKPIT. FLIGHT ATTENDANTS DID NOT SMELL. DISSIPATED ON TAKEOFF ROLL SMELL BEGAN AGAIN AND STRONGER. FROM GASPER VENTS. FLIGHT ATTENDANTS DETECTED SMELL DIRTY SOCKS FOR 5 MINUTES, THEN DISSIPATED MILD ODOR.   REPLACED AUXILIARY POWER UNIT.
